Most likely you are allergic to one of the ingredients in the suppliment. Maybe changing the brand... also.
Also have a look (if possible) what the tablet is made from, filler, etc. can sometimes cause skin reactions.
My little itchy boy.by
I have to say, off and on, we keep experiencing this new rash and with it comes extreme scratching... it overwhelms me. I thought we had it hard with peanuts and tree nuts. If in fact these reactions are to wheat...
You could have contracted scabies, it appears ususally on feet and hands I would contact... on your skin even laundry detergent it could make you have a reaction. Good Luck!
if the allergicreaction I had a month ago or so was really from a new laundry soap Susan had been using. I started feeling itchy again just thinking about what could be happening inside my body while watching...
Just got diagnosed with Lupus last week. Is there any way to make yourself go into remission? Sounds like a malar butterfly rash. Even if in remission you should always protect your self from the sun...